# SDR UIEA2021100202161

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- System (JASC): 2150 · Cabin Cooling System
- Part: Exhaust Fan
- Condition: Fault Message
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"AFT EQ EXH FAN 2" STATUS MSG.T/S IAW 767 FIM 21-26 FT 806. NO DEFECTS FOUND. STATUS MSG DID NOT RETURN. OPS CHECK GOOD.
